MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM.

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM.
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the foot switch was not working.No user or patient harm has been reported.We are conservatively reporting this event as the investigation is ongoing.A follow up report will be submitted when further information is received.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed problem with the wired footswitch.Upon further inspection it was confirmed that the wired connection issue was not re-established and the customer is using hand switch as a workaround for exposure.So, no work was done by philips.Therefore, no further action is necessary at the time, and the system was returned to use in good working order.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM.
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18853889
Report Number3003768277-2024-01585
Device Sequence Number8239060
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown